MathSciNet Relay Station
MathSciNet bibliographic data
MR1293581 33D80 (05A30 33D45)
Milne, S. C. A $q$-analog of a Whipple's transformation for hypergeometric series in ${\rm U}(n)$. Adv. Math. 108 (1994), no. 1, 1–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement